# SDR DALA2021050702601

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 60,646 hours, 28,076 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1801043) DURING INSPECTION FOUND RIGHT TRUNION FITTING, LOWER O/B LUG HAS CORROSION IN BORE, AND I/B AND O/B FACE. REPLACED BUSHING PER B737 SRM 57-20-90 REPAIR 2.
